# SDR UPS06646602

- Difficulty date: April 1, 2006
- Submitted: April 3, 2006
- Operation: Air carrier
- Aircraft: N313UP
- Make and model: Boeing 767-300
- Aircraft serial: 27764
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Warning Message
- Condition: Activated
- Location: L/E Slat
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

UPON SELECTING FLAPS 25 LE SLAT ASYMMETRY EICAS MESSAGE ILLUMINATED.  PSEU SHOWS SENSOR 297 FAULT TESTED SAME, FOUND OK; ORDERED PSEU WORKED IAW FM 32-09-03 FIG103,104,105; FOUND SLAT NR 9 AVX TRACK ARM ROLLER TARGET AND BOLT MISSING FOR SENSOR 297 REPLACE OPS CK OK PER MM 27-81-2-5
